# SDR Q2SA202005150431

- Difficulty date: May 10, 2020
- Submitted: May 15, 2020
- Operation: Air carrier
- Aircraft: N774SA
- Make and model: Boeing 777FZB
- Aircraft serial: 37986
- Aircraft time: 48,472 hours, 5,196 cycles
- Engine: Ge GE90115B
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unwanted Deploy
- Location: R1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT GROUNDED. R1 DOOR SLIDE DEPLOYED DURING ARMING PROCEEDURES. R-1 DOOR SLIDE REMOVED AS PER AMMM 25-66-01-00-801. R1 DOOR SLIDE DEFERRED PER DDG 52-11-01-02 DMI 128173- CAT C DUE 20 MAY 20
